# SDR DL73S040402

- Difficulty date: May 6, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 54,965 hours, 42,566 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Part number: 4034559901
- Part serial: 4050661
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 2 RMI STARTED TO SMOKE. REPLACED SAME
